DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Health Colleges >
College of Dentistry >
College of Dentistry >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/14058

Title: Bilateral Asymmetrical Transposition of teeth
Authors: Al-Shawaf, M.
Keywords: • Bilateral; asymmetrical; transposition of teeth
Issue Date: 1988
Publisher: New York Academy of Dentistry
Citation: Annals of Dentistry; 47(1): 41-42
Abstract: An unusual case of bilateral asymmetrical transposition of teeth involving both dental arches is presented. The maxillary right cuspid and first bicuspid , and the mandibular left cuspid and lateral incisor were involved.
URI: http://hdl.handle.net/123456789/14058
ISSN: 0003-4770
Appears in Collections:College of Dentistry

Files in This Item:

File Description SizeFormat
research 4.docx16.71 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback